# SDR ABXA201004200062

- Difficulty date: April 16, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 77,551 hours, 36,276 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL IS CORRODED ON LOWER O/B FLANGE STA 793.  REMOVED N/P CHANNEL TO FOM.  REMOVED CORROSION IAW 767 SRM 51-10-02.  REPAIRED IAW REA B653-58777.  RE-INSTALLED N/R CHANNEL IAW 767 SRM 51-40-02.
